MathSciNet Relay Station
MathSciNet bibliographic data
MR878476 12F10
Greither, Cornelius; Pareigis, Bodo Hopf Galois theory for separable field extensions. J. Algebra 106 (1987), no. 1, 239–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement